Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My Wellbutrin Experience angelrose

Posted by Greg on October 14, 2000, at 16:38:09

In reply to My Wellbutrin Experience, posted by angelrose on October 14, 2000, at 16:16:47

angelrose,

I took WB for about 2 1/2 months and had the same initial reaction to it as you are having now. But I stuck it out and really worked out well for me. It eventually pooped out and I've been trying new meds ever since. I wish it had continued to work for me as it was the best of the bunch. The rule of thumb is to give a med at least six weeks to get the full effect unless you are having side-effects that are really a danger to you.

I hope this helps.

Peace,
Greg

> So far, not so great. Granted it has only been 3 days of taking this med. I feel very agitated, unable to focus, irritated, discontent and obssessed.
> I have more energy but it is also wearing me out emotionally and physically.
> What to do? I'm going to ride it out and give it time but my intuition is telling me that this may not be the med. for me.
>
> I'm feeling pretty discouraged and just want to give up hope one more time. Or hide under the covers.
>
> I do appreciate eveybody's posts as they give me some perspective and hope.
> Thanks to everybody's suggestions, comments and help.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Greg thread:46347
URL: http://www.dr-bob.org/babble/20001012/msgs/46349.html